# SDR IPXA2025050588569

- Difficulty date: January 14, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 67,104 hours, 22,663 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 146T1074103
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE 4 DAMAGED VERTICAL L SHAPED STIFFNERS FROM FRAME AT STA 1439 4 VERTICAL STIFFENERS REPLACED ON BOEING DOCUMENT REM 8 & 13
